-
Notifications
You must be signed in to change notification settings - Fork 0
/
Copy pathnotes.bib
executable file
·547 lines (490 loc) · 17.1 KB
/
notes.bib
1
2
3
4
5
6
7
8
9
10
11
12
13
14
15
16
17
18
19
20
21
22
23
24
25
26
27
28
29
30
31
32
33
34
35
36
37
38
39
40
41
42
43
44
45
46
47
48
49
50
51
52
53
54
55
56
57
58
59
60
61
62
63
64
65
66
67
68
69
70
71
72
73
74
75
76
77
78
79
80
81
82
83
84
85
86
87
88
89
90
91
92
93
94
95
96
97
98
99
100
101
102
103
104
105
106
107
108
109
110
111
112
113
114
115
116
117
118
119
120
121
122
123
124
125
126
127
128
129
130
131
132
133
134
135
136
137
138
139
140
141
142
143
144
145
146
147
148
149
150
151
152
153
154
155
156
157
158
159
160
161
162
163
164
165
166
167
168
169
170
171
172
173
174
175
176
177
178
179
180
181
182
183
184
185
186
187
188
189
190
191
192
193
194
195
196
197
198
199
200
201
202
203
204
205
206
207
208
209
210
211
212
213
214
215
216
217
218
219
220
221
222
223
224
225
226
227
228
229
230
231
232
233
234
235
236
237
238
239
240
241
242
243
244
245
246
247
248
249
250
251
252
253
254
255
256
257
258
259
260
261
262
263
264
265
266
267
268
269
270
271
272
273
274
275
276
277
278
279
280
281
282
283
284
285
286
287
288
289
290
291
292
293
294
295
296
297
298
299
300
301
302
303
304
305
306
307
308
309
310
311
312
313
314
315
316
317
318
319
320
321
322
323
324
325
326
327
328
329
330
331
332
333
334
335
336
337
338
339
340
341
342
343
344
345
346
347
348
349
350
351
352
353
354
355
356
357
358
359
360
361
362
363
364
365
366
367
368
369
370
371
372
373
374
375
376
377
378
379
380
381
382
383
384
385
386
387
388
389
390
391
392
393
394
395
396
397
398
399
400
401
402
403
404
405
406
407
408
409
410
411
412
413
414
415
416
417
418
419
420
421
422
423
424
425
426
427
428
429
430
431
432
433
434
435
436
437
438
439
440
441
442
443
444
445
446
447
448
449
450
451
452
453
454
455
456
457
458
459
460
461
462
463
464
465
466
467
468
469
470
471
472
473
474
475
476
477
478
479
480
481
482
483
484
485
486
487
488
489
490
491
492
493
494
495
496
497
498
499
500
501
502
503
504
505
506
507
508
509
510
511
512
513
514
515
516
517
518
519
520
521
522
523
524
525
526
527
528
529
530
531
532
533
534
535
536
537
538
539
540
541
542
543
544
545
546
547
% notes.bib, version 12/06/09
@phdthesis{alpthesis,
author = "M.~Alp",
title = "GAP, crossed modules, cat1-groups:
applications of computational group theory",
type = "Ph.{D}.~thesis",
year = "1997",
school = "University of Wales, Bangor",
}
@article{alp:wens-ijac,
author = "M.~Alp and C.~D.~Wensley",
title = "Enumeration of cat1-groups of low order",
journal = "Int. J. Algebra and Computation",
volume = "10",
pages = "407--424",
year = "2000",
}
@article{alp:wens-apcs,
author = "M.~Alp and C.~D.~Wensley",
title = "Automorphisms and homotopies of groupoids
and crossed modules",
journal = "Appl. Categot. Struct.",
note = "(to appear)",
url = "http://dx.doi.org/10.1007/s10485-008-9183-y",
%% volume = "",
%% pages = "",
%% year = "",
}
@article{arv:oda,
author = "Z Arvasi and A.~Odabas",
title = "Computing $2$-dimensional algebras:
Crosses modules and Cat$^1$-algebras",
journal = "J. Alg. Appl.",
volume = "15",
year = "2016",
pages = "1-12",
}
@article{arv:port,
author = "Z Arvasi and T.~Porter",
title = "Simplicial and crossed resolutions of
commutative algebras",
journal = "J. Algebra",
volume = "181",
year = "1996",
pages = "426--448",
}
@inproceedings{brow1,
author = "R.~Brown",
title = "Higher-dimensional group theory",
booktitle = "Low-dimensional topology",
series = "London Math. Soc. Lecture Note Series",
volume = "48",
editor = " R.~Brown and T.~L.~Thickstun",
publisher = "Cambridge University Press",
year = "1982",
pages = "215--238",
}
@article{brow2,
author = "R.~Brown",
title = "From groups to groupoids: a brief survey",
journal = "Bull. London Math. Soc.",
volume = "19",
year = "1987",
pages = "113--134",
}
@book{brow:top:gpds,
AUTHOR = "Brown, Ronald",
TITLE = "Topology and groupoids",
NOTE = "Third edition of {\it Elements of modern topology}
[McGraw-Hill, New York, 1968; MR0227979],
With 1 CD-ROM (Windows, Macintosh and UNIX)",
PUBLISHER = "BookSurge, LLC, Charleston, SC",
YEAR = "2006",
PAGES = "xxvi+512",
ISBN = "1-4196-2722-8",
MRCLASS = "54-02 (55-02 55P65)",
MRNUMBER = "MR2273730",
}
@article{brow:gilb,
author = "R.~Brown and N.~D.~Gilbert",
title = "Algebraic models of 3-types and automorphism
structures for crossed modules",
journal = "Proc. London Math. Soc. (3)" ,
volume = "59",
year = "1989",
pages = "51--73",
}
@article{brow:higg:1978,
author = "R.~Brown and P.~J.~Higgins",
title = "On the connection between the second relative
homotopy group and some related spaces",
journal = "Proc. London Math. Soc.",
volume = "36",
pages = "193--212",
year = "1978",
}
@article{brow:higg:1981,
author = "R.~Brown and P.~J.~Higgins",
title = "On the algebra of cubes",
journal = "J. Pure Appl. Algebra",
volume = "21",
pages = "233--260",
year = "1981",
}
@article{brow:higg:1987,
author = "R.~Brown and P.~J.~Higgins",
title = "Tensor products and homotopies for $\omega$-groupoids
and crossed complexes",
journal = "J. Pure Appl. Algebra",
volume = "47",
pages = "1--33",
year = "1987",
}
@article{brow:higg:1989,
author = "R.~Brown and P.~J.~Higgins",
title = "Algebraic models of $3$-types and automorphism
structures for crossed modules",
journal = "Proc. London Math. Soc. (3)",
volume = "59",
pages = "51--73",
year = "1989",
}
@article{brow:higg:1990,
author = "R.~Brown and P.~J.~Higgins",
title = "Crossed complexes and chain complexes with operators",
journal = "Math. Proc. Camb. Phil. Soc.",
volume = "107",
pages = "33--57",
year = "1990",
}
@article{brow:higg:1991,
author = "R.~Brown and P.~J.~Higgins",
title = "The classifying space of a crossd complex",
journal = "Math. Proc. Camb. Phil. Soc.",
volume = "110",
pages = "95--120",
year = "1991",
}
@inproceedings{brow:hueb,
author = "R.~Brown and J.~Huebschmann",
title = "Identities among relations",
booktitle = "Low-dimensional topology",
series = "London Math. Soc. Lecture Note Series",
volume = "48",
editor = "R.~Brown and T.~L.~Thickstun",
publisher = "Cambridge University Press",
year = "1982",
pages = "153--202",
}
@article{brow:jo:ro,
author = "R.~Brown and D.~L.~Johnson and E.~F.~Robertson",
title = "Some computations of non-abelian tensor products
of groups",
journal = "J.~Algebra",
volume = "111",
year = "1987",
pages = "177--202",
}
@article{brow:icen,
author = "R.~Brown and \.{I}.~\.{I}\c{c}en",
title = "Homotopies and automorphisms of crossed modules
of groupoids",
journal = "Applied Categorical Structures",
volume = "11",
year = "2003",
pages = "185--206",
}
@article{brow:lod,
author = "R.~Brown and J.-L.~Loday",
title = "Van Kampen theorems for diagram of spaces",
journal = "Topology",
volume = "26",
year = "1987",
pages = "311--335",
}
@book{brow:siv,
author = "R.~Brown and R.~Sivera",
title = "Nonabelian algebraic topology",
year = "2004",
note = "A draft of Part 1 is available",
url = "http://www.bangor.ac.uk/~mas010/nonab-a-t.html",
}
@article{brow:spen,
author = "R.~Brown and C.~Spencer",
title = "$\calG$-groupoids, crossed modules and the fundamental
groupoid of a topological group",
journal = "Nede. Akad. Wetensch. Proc.",
volume = "79",
year = "1976",
pages = "296--302",
}
@article{brow:cdw3,
author = "R.~Brown and C.~D.~Wensley",
title = "On finite induced crossed modules,
and the homotopy $2$-type of mapping cones",
journal = "Theory and Applications of Categories",
volume = "1",
pages = "54--71",
year = "1995",
}
@article{brow:cdw4,
author = "R.~Brown and C.~D.~Wensley",
title = "Computing crossed modules induced by an
inclusion of a normal subgroup,
with applications to homotopy $2$-types",
journal = "Theory and Applications of Categories",
volume = "2",
pages = "3--16",
year = "1996",
}
@article{brow:cdw5,
author = "R.~Brown and C.~D.~Wensley",
title = "Computation and homotopical applications
of induced crossed modules",
journal = "J. Symbolic Computation",
volume = "35",
year = "2003",
pages = "59--72",
}
@article{cock,
author = "W.~H.~Cockroft",
title = "On two-dimensional aspherical complexes",
journal = "Proc. London Math. Soc. (3)",
volume = "4",
year = "1954",
pages = "375--384",
}
@article{casas:ladra,
author = "J.~M.~Casas and M.~Ladra",
title = "Colimits in the crossed modules category in Lie algebras",
journal = "Georgian Math. J.",
volume = "7",
year = "2000",
pages = "461--474",
}
@article{conduche:jpaa,
author = "D Conduch\'e",
title = "Modules crois\'es g\'en\'eralis\'es de longeur $2$",
journal = "J Pure Appl. Algebra",
volume = "34",
year = "1984",
pages = "155--178",
}
@article{conduche:gmj,
author = "D Conduch\'e",
title = "Simplicial crossed modules and mapping cones",
journal = "Georgian Math J",
volume = "10",
year = "2003",
pages = "623--636",
}
@phdthesis{ehlers,
author = "P.~J.~Ehlers",
title = "Algebraic homotopy in simplicially enriched groupoids",
type = "Ph.{D}.~thesis",
school = "University of Wales, Bangor",
year = "1993",
}
@phdthesis{ellis-thesis,
author = "G.~Ellis",
title = "Crossed modules and their higher dimensional analogues",
type = "Ph.{D}.~thesis",
school = "University of Wales, Bangor",
year = "1984",
}
@article {ellis-jsc2004,
AUTHOR = {Ellis, Graham},
TITLE = {Computing group resolutions},
JOURNAL = {J. Symbolic Comput.},
FJOURNAL = {Journal of Symbolic Computation},
VOLUME = {38},
YEAR = {2004},
NUMBER = {3},
PAGES = {1077--1118},
ISSN = {0747-7171},
MRCLASS = {20J06 (57M07)},
MRNUMBER = {MR2093885 (2006b:20076)},
MRREVIEWER = {Stephen J. Pride},
}
@article{ell:st,
author = "G.~Ellis and R.~Steiner",
title = "Higher dimensional crossed modules
and the homotopy groups of (n+1)-ads.",
journal = "J. Pure and Appl. Algebra",
volume = "46",
year = "1987",
pages = "117--136",
}
@phdthesis{f-b-thesis,
author = "M.~Forrester-Barker",
title = "Representations of crossed modules and cat$^1$-groups",
type = "Ph.{D}.~thesis",
year = "2004",
school = "University of Wales, Bangor",
}
@manual{GAP4,
key = "GAP",
organization = "The GAP~Group",
title = "{GAP -- Groups, Algorithms, Programming, Version 4.4}",
year = "2004",
url = "http://www.gap-system.org",
keywords = "groups; *; gap; manual",
}
@article{gilb1,
author = "N.~D.~Gilbert",
title = "Derivations, automorphisms and crossed modules",
journal = "Comm. in Algebra",
volume = "18",
pages = "2703--2734",
year = "1990",
}
@article{golfand,
author = "Y.~A.~Gol'fand",
title = "On the automorphism group of the holomorph of a group",
journal = "Math. Sbornik.",
volume = "27",
year = "1950",
pages = "333--350",
}
@book{higgins-gpds,
author = "P.~J.~Higgins",
title = "Categories and Groupoids",
note = "Originally published by:Van Nostrand Reinhold, 1971",
year = "2005",
series = "Reprints in Theory and Applications of Categories",
volume = "7",
pages = "1--195",
}
@article{hsu1,
author = "N.~C.~Hsu",
title = "The groups of automorphisms of the holomorph of a group",
journal = "Pacific. J. Math.",
volume = "11",
year = "1961",
pages = "999--1012",
}
@article{hsu2,
author = "N.~C.~Hsu",
title = "The holomorphs of free abelian groups of finite rank",
journal = "Amer.~Math.~Monthly",
volume = "72",
year = "1965",
pages = "754--756",
}
@article{kamps:port,
author = "K.~H.~Kamps and T.~Porter",
title = "2-groupoid enrichments in homotopy theory and algebra",
journal = "K-Theory",
volume = "25",
year = "2002",
pages = "373-409",
}
@article{loday1,
author = "J.~L.~Loday",
title = "Spaces with finitely many non-trivial homotopy groups",
journal = "J. App. Algebra",
volume = "24",
pages = "179--202",
year = "1982",
}
@inproceedings{walery:loday,
author = "D.~Guin-Wal\'ery and J.-L.~Loday",
title = "Obstructions \`a l'excision en
K-th\'eorie alg\'ebraique",
series = "Springer Lecture Notes in Math.",
volume = "854",
year = "1981",
pages = "179-216",
}
@article{lue1,
author = "A S-T Lue",
title = "Semi-complete crossed modules and holomorphs of groups",
journal = "Bull. London Math. Soc.",
volume = "11",
year = "1979",
pages = "8--16",
}
@article{lue2,
author = "A.~S.~T.~Lue",
title = "The centre of the outer automorphism group of a
free group",
journal = "Bull. London. Math. Soc.",
volume = "11",
year = "1979",
pages = "6--7",
}
%%% was {BES}
@article{mills,
author = "W.~H.~Mills",
title = "The automorphisms of the holomorph of a
finite abelian group",
journal = "Trans. Amer. Math. Soc.",
volume = "85",
year = "1957",
pages = "1--34",
}
@phdthesis{M1,
author = "E.~J.~Moore",
title = "Graphs of Groups:
Word Computations and Free Crossed Resolutions",
type = "Ph.{D}.~thesis",
school = "University of Wales, Bangor",
year = "2001",
}
@article{mutlu:porter5,
author = "A.~Mutlu and T.~Porter",
title = "Crossed squares and $2$-crossed modules",
series = "Bangor Mathematics Preprint",
volume = "02.03",
year = "2002",
}
@article{nor1,
author = "K.~J.~Norrie",
title = "Actions and automorphisms of crossed modules",
journal = "Bull. Soc. Math. France",
volume = "118",
pages = "129--146",
year = "1990",
}
@phdthesis{norrie-thesis,
author = "K.~J.~Norrie",
title = "Crossed modules and analogues of group theorems",
type = "Ph.{D}.~thesis",
school = "King's College, University of London",
year = "1987",
}
@book{plotkin,
author = "L.~Plotkin",
title = "Groups of automorphisms of algebraic systems",
publisher = "Wolters-Noordhoff, Groningen",
year = "1972",
}
@article{porter:top,
author = "T.~Porter",
title = "$n$-types of simplicial groups and crossed $n$-cubes",
journal = "Topology",
volume = "32",
year = "1993",
pages = "5--24",
}
@article{premans,
author = "W.~Premans",
title = "Completeness of holomorphs",
journal = "Indag. Math.",
volume = "19",
year = "1957",
pages = "608--619",
}
@article{GAP,
author = "M.~Sch{\accent127 o}nert et al",
title = "GAP--Groups, Algorithms, and Programming",
address = "Lehrstuhl D f{\accent127 u}r Mathematik,
Rheinisch Westf{\accent127 a}lische Technische Hoch\-schule,
Aachen, Germany",
edition = "fifth",
year = "1995",
}
@article{W-41,
author = "J.~H.~C.~Whitehead",
title = "On adding relations to homotopy groups",
journal = "Annals of Math.",
volume = "41",
year = "1941",
pages = "806--810",
}
@article{W-46,
author = "J.~H.~C.~Whitehead",
title = "Note on a previous paper entitled
``On adding relations to homotopy groups''",
journal = "Annals of Math.",
volume = "47",
year = "1946",
pages = "806--810",
}
@article{W-48b,
author = "J.~H.~C.~Whitehead",
title = "On operators in relative homotopy groups",
journal = "Ann. of Math.",
volume = "49",
pages = "610--640",
year = "1948",
}
@article{W-49a,
author = "J.~H.~C.~Whitehead",
title = "Combinatorial homotopy {I}{I}",
journal = "Bull. Amer. Math. Soc.",
volume = "55",
pages = "453--496",
year = "1949",
}